Sur les normes universelles dans les Z p -extensions
Journal de Théorie des Nombres de Bordeaux, Tome 6 (1994) no. 2, pp. 205-220.
@article{JTNB_1994__6_2_205_0,
     author = {Greither, Cornelius},
     title = {Sur les normes universelles dans les $Z_p$-extensions},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {205--220},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {2},
     year = {1994},
     zbl = {0833.11051},
     mrnumber = {1360643},
     language = {fr},
     url = {http://www.numdam.org/item/JTNB_1994__6_2_205_0/}
}
Greither, Cornelius. Sur les normes universelles dans les $Z_p$-extensions. Journal de Théorie des Nombres de Bordeaux, Tome 6 (1994) no. 2, pp. 205-220. http://www.numdam.org/item/JTNB_1994__6_2_205_0/

[1] J. Coates, On K2 and some classical conjectures in algebraic number theory, Ann. Math. 95 (1972), 99-116. | MR 360523 | Zbl 0245.12005

[2] K. Iwasawa, On Zl-extensions of algebraic number fields, Ann. Math. 98 (1973), 246-326. | MR 349627 | Zbl 0285.12008

[3] J.-F. Jaulent, Noyau universel et valeurs absolues, Journées arithmétiques de Luminy, Astérisque 198-200 (1990), 187-209. | MR 1144323 | Zbl 0756.11033

[4] B. Kahn, Descente galoisienne et K2 des corps de nombres, K-theory 7 (1993), 55-100. | MR 1220427 | Zbl 0780.12007

[5] F. Keune, On the structure of the K2 of the rings of integers in a number field, K-theory 2 (1989), 625-645. | MR 999397 | Zbl 0705.19007

[6] J.M. Kim, S. Bae et I. Lee, Cyclotomic units in Zp-extensions, Israel J. Math. 75 (1991), 161-165. | MR 1164588 | Zbl 0765.11042

[7] M. Kolster, An idelic approach to the wild kernel, Invent. Math. 103 (1991), 9-24. | MR 1079838 | Zbl 0724.11056

[8] L.V. Kuz'Min, The Tate module for algebraic number fields, Math. USSR Izv. 6(2) (1972), 263-321. | MR 304353 | Zbl 0257.12003

[9] M. Levine, The indecomposable K3 of a field, Ann. Sci. Ecole Norm. Sup 22 (1989), 255-344. | Numdam | MR 1005161 | Zbl 0705.19001

[10] A.S. Merkur'Ev et A.A. Suslin, The group K3 of a field, Math. USSR Izv. 36 (1990), 541-565. | MR 1072694 | Zbl 0725.19003

[11] E. De Shalit, A note on norm-coherent units in certain Zp-extensions, Algebraic number theory in honor of K. Iwasawa, Advanced Studies in Pure Math. 17 (1989), 83-87. | Zbl 0731.11060

[12] W. Sinnott, On the Stilckelberger ideal and the circular units of an abelian field, Invent. Math 62 (1980), 181-234. | MR 595586 | Zbl 0465.12001

[13] W. Sinnott, Appendice à :Regulators and Iwasawa modules, par L. J. Federer et B. H. Gross, Invent. Math. 62 (1981), 443-457. | MR 604838 | Zbl 0468.12005

[14] D. Solomon, On a construction of p-units in abelian fields, Invent. Math. 109 (1992), 329-350. | MR 1172694 | Zbl 0772.11043